View Full Version : Hello Everybody - Dread shed

08-14-2010, 01:39 PM
27 Male. I take finasteride. I took rogaine foam as well, and for some reason just stopped. I assumed the fin would keep me afloat.

Then for yucks a month or so later I figured doing both couldn't hurt and got back on the foam.

NOW, maybe a month after getting back on the foam. I think I know what a dread shed is. Holy crap. It's been going on for maybe a couple weeks and the top of my head looks like it fast forwarded! It always was just a little area in the back and some barely noticeable thinning on top that was a nuisance, now my whole head! I'll run my hand across my head and the shedding is SHOCKING how much comes out each day. I've never seen anything like it.

Baldness is common among men in my family and ultimately inevitable as I see it for myself. But WOW. What just happened was crazy. Does anyone have a similar experience or any input to offer?

08-17-2010, 09:53 AM
I think many people experience exactly what you are describing. Just stick with it and you should recover just fine.

Dr. Glenn Charles
08-20-2010, 10:45 AM
I agree. Most patients who experience this increase in shedding shortly after starting Propecia, Rogaine or both do get a regrowth recovery phase.